# SDR C77A20130820018

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut
- Condition: Loose
- Location: Pylon Attach
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW TORQUE INDICATED ON LT PYLON OTBD AFT ATTACH BOLT.  REMOVED CASTELLATED NUT, RETORQUED AND SAFETIED IAW EO E17X-5400-001, REV IR.
